# SDR NACA2021061100002

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,830 hours, 13,515 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 10310
- Condition: Unknown
- Location: Hf Comms
- Part time: 82 hours, 17 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: HF RADIO INOP RIGHT SIDE. SIDETONE WORKS, TRANSMITTER DOESN'T ON CAPTAIN, FO, AND MAINTENANCE PANEL SIDES. RETURNED TO PHNL PRIOR TO ENTERING OCEANIC AIRPSACE. CORRECTIVE ACTION: PERFORMED FIM FAULT TREE 804 STEP 41, CHECKED GOOD. SWAPPED ANTENNA COUPLERS AND THE PROBLEM MOVED TO LH. ONLY CAN TRANSMIT ON 5.574. REPLACED LH HF COUPLER IAW  AMM 23-11-00 OPS CHECK IAW AMM 23-11-00 OPS CHECK GOOD.
